# SDR SIMA20140726018

- Difficulty date: July 26, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 34,957 hours, 31,473 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE SKIN CRACKED AT FRAME 75, 1ST FASTENER BELOW STRINGER 2L.  CRACK APPROX LENGTH 1/2 INCHES.  SEE NRWC E400943 FOR CORRECTIVE ACTION FOR REPAIR.
